Q. I accidentally drank some phenyl last night. Will I face any problem in the future?

Answered by
Dr. Prathish Kumar
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on May 29, 2020
I have accidentally drank some amount of green phynel yesterday night. I have vomited many times. It is 24 hrs over. I did not see any doctor. If i do not go to doctor, shall I face any problem in future? All I will be ok? I am really worried and didnot tell anybody about this.

Dr. Prathish Kumar

General Medicine Internal Medicine
#

Hi,

I see that your worried about phenyl consumption..

If it is small quantity and accidental, you need not worry..

But do not induce vomiting on your own, as it is not good.. Phenyl is corrosive, if you repeatedly induce vomiting, it will cause damage your food pipe.. You need to visit a doctor if you experience any difficulty or pain while swallowing, unable to swallow, if any giddiness, sweating, breathing difficulty or persistent abdominal pain as it may require an Endoscopy to visualise the inside part of the food pipe and the stomach..


Investigations to be done:

CBC, RFT, LFT, ECG

Probable diagnosis:

Accidental Phenyl Consumption

Treatment plan:

T. Rabeprazole 20mg twice daily half an before food for 1month
Syp. Sucralfate + oxetacaine 10ml 1hour before food thrice daily for 1month

Preventive measures:

Avoid hot and spicy foods
Take only cold liquid or semisolids for 2 to3 days

Regarding follow up:

Review back with investigations


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is vomiting a cause of prominence of the vessels of sclera?

Query: Hi doctor, I am a 21 year old female. I was bulimic for about a year. It happens once or twice a week. I never noticed any permanent changes in my eyes throughout my episodes. However, the last time I ever binged and purged three months ago, I vomited violently. A few weeks after this, I noticed tha...  Read Full »

Why is there dizziness after ear infection treatment?

Query: Hello doctor, I had an ear infection in my left ear about a month ago, and my doctor prescribed Amoxicillin twice a day for a week. I went back shortly after and the ear infection moved to my right ear and my left ear was not any better so she prescribed Z-pack for five days. I finished my Z-pack l...  Read Full »

I have the symptoms of a urine infection and the pain is reducing slowly. Is this a chemical infection?

Query: Hello doctor,I am 35 years old. I have the symptoms of a urine infection. But five days after the beginning of the symptoms, I got a urine test, and no bacterial infection or STD were detected. I did an HIV test, which was also negative. The pain is reducing slowly, but I am still not back 100 %. I ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.